Please use this identifier to cite or link to this item: http://dspace.iiti.ac.in:8080/jspui/handle/123456789/433
Title: Backward errors for eigenvalues and eigenvectors of Hermitian, skew-Hermitian, H-even and H-odd matrix polynomials
Authors: Safique Ahmad, Sk.
Keywords: Mathematics
Issue Date: 2013
Publisher: Linear and Multilinear Algebra
Citation: Linear and Multilinear Algebra, vol. 61, no. 9, pp. 1244–1266, Sep. 2013
Series/Report no.: JA04;
Abstract: We discuss the perturbation analysis for eigenvalues and eigenvectors of structured homogeneous matrix polynomials with Hermitian, skew- Hermitian, H-even and H-odd structure. We construct minimal structured perturbations (structured backward errors) such that an approximate eigenvalue and eigenvector pair (finite or infinite eigenvalues) is an exact eigenvalue eigenvector pair of an appropriately perturbed structured matrix polynomial. We present various comparisons with unstructured backward errors and previous backward errors constructed for the non-homogeneous case and show that our results generalize previous results.
URI: http://hdl.handle.net/123456789/433
Appears in Collections:Discipline of Mathematics
Discipline of Mathematics

Files in This Item:
File Description SizeFormat 
Safique Ahmad_JA04.pdf414.26 kBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.